# SDR ASAA2022102640525

- Difficulty date: October 26, 2022
- Submitted: November 2, 2022
- Operation: Air carrier
- Aircraft: N977AK
- Make and model: Boeing 737-9
- Aircraft serial: 43391
- Aircraft time: 1,114 hours, 348 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice Valve
- Part number: 632160682
- Part serial: 1458
- Condition: Faulted
- Location: Lt Wing
- Part time: 1,114 hours, 348 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN SELECTING WING ANTI-ICE, THE LEFT WING ANTI-ICE VALVE AMBER LIGHT REMAINED ILLUMINATED AND THERE WAS A 15 PSI DUCT SPLIT. GROUNDED - YES. REMOVED AND REPLACED LH WING ANTI-ICE VALVE REF B737-9 AMM 30-11-11 OPS CHK GOOD. GROUND VERIFICATION SUCCESSFUL.  ORIG SUBMISSION DATE:  10/31/2022
